MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED3; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED3; DEFIBRILLATOR
Model Number 1128-001101-01
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has responded and indicated the battery was replaced to resolve the issue and the product will not be returning to zoll.
 
Event or Problem Description
Complainant alleged that during functional testing, the devices display was flickering.Complainant indicated that there was no patient involvement in the reported issue.
 
Additional Manufacturer Narrative
Additional information: this mdr was submitted after a retrospective review of complaints associated with capa-183.The submission was late because the mdr reports were incorrectly categorized as "not reportable" due to a misapplication of reporting criteria.This application stemmed from training, lack of clarity in procedural guidance, and inconsistent use of decision-making tools to ensure accurate classification.

Brand Name
AED3
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23347570
Report Number1220908-2025-03867
Device Sequence Number9452414
Product Code MKJ
UDI-Device Identifier00847946020057
UDI-Public(01)00847946020057
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1128-001101-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown